71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chemo and runny nose

2 REPLIES 2
Helm
Member

Re: Chemo and runny nose

I had runny eyes after my third session of FEC. Your runny nose might be a side effect of the chemo for you. If you are not sure it's best to ring the chemo unit and just check with them - if they think you might have a little infection they can advise you what to do. Better to be on the safe side:)

Dogmad84
Member

Re: Chemo and runny nose

Hello, Elli.  My nose constantly ran [and my eyes, too], throughout my 3x FEC and 3xTax.  I needed a box of tissues to hand in all rooms during chemo.  It is an unfortunate side effect of the treatment.

In fact, the runny nose and eyes continued for three months after treatment, and eighteen months further on, my left eye still occasionally gets very 'sticky'. 

All the best with the rest of your treatment.

Guest user
Not applicable

Chemo and runny nose

I ham due to start chemo on wed. My nose was a little runny yesterday. I'm not sure if it's allergy or cold. I have no temperature. ( well high temp lol )

Any idea how to tell the difference... Or if it will mean I get postponed a week...

Ellixx